skin-hair-icon
Warts on my thump
Sir i have a warth ie corn on my thump... Near by parmist recommended Me to apply warthosin there after applying it there is buring sensation and it become like this it is more than one week please tell me suitable and quick... It is very painful..
153 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Shivashankar B. Sajjanshetty
Dermatologist 12 yrs exp Bangalore
Hi .. you have developed an ulcer after applying that lotion.. first stop using that wartosin lotion . Then start with antibiotic both oral and topical to heal that ulcer.. once the ulcers heals then will decide on the further course of treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.